# SDR FDEA201503201029

- Difficulty date: March 20, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1234
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION, EXISTING REPAIR ON RT WING INBD FLAP UPPER SKIN RIB 11 - RIB 13 REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALUATED & FOUND NOT IN CONFORMITY WITH SRM 57-50-00 FIG 206.  WORN MARKS WERE ALSO FOUND ON EXISTING REPAIR DOUBLER, REPORTED TO ENGINEER.  REMOVED THE EXISTING REPAIR DOUBLER & REPAIRED AGAIN IAW SRM 57-50-00 FIG 206 & COMPLETED.  EO 6-5100-7-5000 D EOCN D1 PART 1 WAS COMPLETED.  REPAIR WAS CATEGORY B & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 126.  THE FIRST INSPECTION THRESHOLD WAS 49100 FLIGHT CYCLES AFTER REPAIR EMBODIMENTS.  THE REPETITIVE INSPECTION   INTERVAL & METHOD WERE TBD.  TRACKING EA 6-5750-T0316689 ISSUED & COMPLETED.
